# SDR REXA2017052100614

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,861 hours, 14,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMER EXIT LIGHT PANEL NOT ILLUMINATING. REPAIRED BROKEN WIRE BEHIND THE LIGHT ASSEMBLY IAW AMM 33-51-05 AND 20-10-01. OPS CHECK SATISFACTORY. A/C OK FOR SVC.
